The divisor of curves with a vanishing theta-null
Compositio Mathematica, Tome 66 (1988) no. 1, p. 15-22
@article{CM_1988__66_1_15_0,
     author = {Teixidor i Bigas, Montserrat},
     title = {The divisor of curves with a vanishing theta-null},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {1},
     year = {1988},
     pages = {15-22},
     zbl = {0663.14017},
     mrnumber = {937985},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__66_1_15_0}
}
Teixidor i Bigas, Montserrat. The divisor of curves with a vanishing theta-null. Compositio Mathematica, Tome 66 (1988) no. 1, pp. 15-22. http://www.numdam.org/item/CM_1988__66_1_15_0/

[A, C] E. Arbarello and M. Cornalba: The Picard groups of the moduli space of curves. Preprint. October 1985. | MR 895568 | Zbl 0625.14014

[E, H] 1 D. Eisenbud and J. Harris: Limit linear series: basic theory. Inv. Math. 85 (1986) 337-371. | MR 846932 | Zbl 0598.14003

[E, H]2 D. Eisenbud and J. Harris: The Kodaira dimension of moduli space of curves of genus ≽ 23. Preprint (1984). | Zbl 0631.14023

[Fa] H. Farkas: Special divisors and analytic subloci of Teichmuller space Am. J. of Math. 88 (1966) 881-901. | MR 213546 | Zbl 0154.33101

[F] J. Fay: Theta functions on a Riemann Surface. L.N.M. 352 (1973). | Zbl 0281.30013

[Fr] E. Freitag: Siegelsche Modulfunktionen. Springer Verlag (1983). | MR 871067 | Zbl 0498.10016

[H] J. Harris: Theta-characteristics on algebraic curves. Trans. of the A.M.S. N.2 (1982) 611-638. | MR 654853 | Zbl 0513.14025

[H, M] J. Harris and D. Mumford: On the Kodaira dimension of the moduli space of curves. Inv. Math. 67 (1982) 23-86. | MR 664324 | Zbl 0506.14016

[K] F. Knudsen: The projectivity of the moduli space of stable curves III. Math. Scand. 52 (1983) 200-212. | MR 702954 | Zbl 0544.14021

[M] D. Mumford: Theta-characteristics on an algebraic curve. Ann. Sci. Ec. Nor. Sup. 4. serie, t.4 (1971) 181-192. | Numdam | MR 292836 | Zbl 0216.05904

[O, S] F. Oort and J. Steenbrink: The local Torelli Problem for algebraic curves. In: A. Beauville (ed.) Journees de Géometrie algebrique d'Angers. Sijthoff and Noordhoff 1980. | MR 605341 | Zbl 0444.14007

[R, H] H. Rauch and H. Farkas: Theta Functions with an Application to Riemann Surfaces. William and Wilkins (1974). | MR 352108 | Zbl 0292.30015

[T] M. Teixidor: Half-canonical series on algebraic curves. Trans. of the A.M.S. 302(1) (1987) 99-115. | MR 887499 | Zbl 0627.14022